# SDR IPXA2M73937

- Difficulty date: May 20, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Slat
- Component: Slat, Doug
- Component part number: NRB6224505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT L/E SLAT 1 LOWER SKIN GOUGED AT AFT OTBD CORNER.  REPAIRED LT NR 1 SLAT LOWER SKIN AT XIS247 IAW STASA EA 011-5730-01- A3936 REV IR & EO MD11-5750-47466-A, FAA 8100-9.
